# SDR RAIA0070201

- Difficulty date: February 1, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N850HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145003
- Aircraft time: 12,581 hours, 15,880 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT NR 8003 - DAY - ENG 1 THRUST REVERSER DISAGREE MESSAGE ON TAKEOFF ROLL ON EICAS.  MAINTENANCE DEFERRED THE NR 1 ENGINE THRUST REVERSER.
